|erectile disfunction caused by serostim
Aug 22, 2008
I was told that Serostim may cause temporary impedance? If this is true, how long will this condition last after serostim theorapy is has stopped?
| Response from Dr. Henry
I haven't seen any data on that or observed any patients who developed impotence while on Serostim (growth horomone). If any reader knows of a reference on the topic of Serostim and impotence please post! KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.